• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6638
School of Physics
  Title:   PDF's of the Burgers Equation on the Semiline with Fluctuating Flux at the Origin
  Author(s): 
1.  J. Davoudi
2.  S. Rouhani
  Status:   Published
  Journal: Phys. Lett. A
  No.:  52
  Vol.:  257
  Year:  1999
  Pages:   158-164
  Supported by:  IPM
  Abstract:
We derive the asymptotic behaviour of the one point probability density for the inhomogeneous shock slopes in the turbulent regime, when a Gaussian fluctuating flux at origin derives the system. We also calculate the time dependence of the xf beyond which there won't exist any velocity shocks as xft3/4 (logt)1/4.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right